# SDR ASAA1149423

- Difficulty date: March 29, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 00709505537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD SUPPORT CORRODED AT BS 727F LBL 50.  REMOVED CORRODED SUPPORT FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
